# SDR AALA202303277576

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 74,441 hours, 30,000 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lgciu
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED DUE TO LANDING GEAR CONTROL INTERFACE UNIT #1 (LGCIU 1) FAULT MESSAGE CAME ON DURING CLIMB OUT.  CREW TURNED GPWS SYSTEM OFF BUT DID NOT DO ANYTHING. THE AIRCRAFT LANDED SAFELY AT THE SCHEDULED DESTINATION OF GSO AND TAXIED TO THE GATE. MAINTENANCE ACCOMPLISHED CHECKS PER AMM 32-31-00 WITH NO ISSUES NOTED.
